About BCPs

3 Replies
Aliana - March 10

I just stopped taking my bcps about 6 days ago, and today am having abnormal bleeding, and a bit of pain in my right side and somewhat into my abdomen. Is this fairly normal? The blood is kind of rusty and sometimes pinkish (sorry if this is tmi) nothing bright, and not a huge amount of it. I know I can't be pg, since I would literally have to have ovulated the day I stopped taking them. Anyway, anyone have an answer, I would appreciate it.

 

sarahd - March 10

Definitely - your body will likely do some strange things the first few months off bcps (I know the first 2 months off I had every pregnancy symptom in the book). Weird bleeding isn't unusual either as your hormones are going to take a while to adjust. Are you ttc?

 

Aliana - March 11

Um..no, I wish I were. But the hormones in the bcps are driving me crazy, not to mention killing my libido. SOrry for the info, and thanks for letting me know.

 

Kiersten - March 11

Aliana, I went off bc end of Jan. and got my af like 3 days later. It will take your body a while to get back to "normal" and in the meantime, you'll probably get some weird symptoms! :) My body is still out of whack and probably will be for at least a few more months. My advice would be to just wait it out. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?